# SDR DHL2006765003

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SRL04L
- Part serial: 8597
- Condition: Failed
- Location: Nr 3 Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 3 OIL PRESSURE WENT TO 100 PSI ON T/O ROLL. ABORTED T/O AT 10 KTS.  REMOVED AND REPLACED NR 3 OIL PRESSURE IND IAW MM 79-32-00.  OPS CHECK GOOD IAW JRH 5.2.
